The Open UniversitySkip to content

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: Journal Item
Number of items: 1.

Journal Item

O'Farrell, Anthony; Le Roux, Frédéric; Roginskaya, Maria and Short, Ian (2012). Flowability of plane homeomorphisms. Annales de l'Institut Fourier, 62(2) pp. 619–639. file

This list was generated on Fri Jun 22 22:17:44 2018 BST.

Policies | Disclaimer

© The Open University   contact the OU